# SDR VTZA97597

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- Engine: Garrtt TPE3311
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Valve
- Part number: 94959411
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J, R
- Precautionary procedure: C

## Discrepancy

GSO/IAD - FLT 6322 - DURING TAKEOFF ON 10-26-97 AT 1300 HOURS, ABORTED TAKOFF DUE TO LT ENGINE TORQUE DROPPED TO 80 PERCENT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 49248, MEL 76-2 ON TTL.  MAINTENANCE CLOSED DMI 49248 ON 10-28-97 BY REMOVING AN REPLACING TTL BYPASS VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
